中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: HOLES IN A 2-DIMENSIONAL QUANTUM ANTIFERROMAGNET
作者: YU, L ;  SU, ZB ;  LI, YM
刊名: CHINESE JOURNAL OF PHYSICS
出版日期: 1993
卷号: 31, 期号:5, 页码:579-616
关键词: T-J MODEL ;  DIMENSIONAL HUBBARD-MODEL ;  SPIN-WAVE THEORY ;  HIGH-TEMPERATURE SUPERCONDUCTIVITY ;  CORRELATED ELECTRONIC SYSTEMS ;  MEAN-FIELD THEORY ;  LONG-RANGE ORDER ;  SINGLE-HOLE ;  DOPED ANTIFERROMAGNET ;  SPECTRAL-FUNCTION
学科分类: Physics
通讯作者: YU, L , INT CTR THEORET PHYS,I-34100 TRIESTE,ITALY.
部门归属: CHINESE ACAD SCI,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA; UNIV WARWICK,DEPT PHYS,COVENTRY CV4 7AL,W MIDLANDS,ENGLAND
英文摘要: A brief review is presented on the studies of the hole motion in a two-dimensional quantum antiferromagnet. An extended introduction is given to cover the background of the problem. The quantum Bogoliubov-de Gennes formalism which treats the local distortion of the spin configuration and the quantum renormalization process on an equal footing, is outlined. The latest development on the central issue, whether a hole can freely propagate on an antiferromagnetic background, is overviewed.
收录类别: SCI
WOS记录号: WOS:A1993LZ72200001
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/11998
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
HOLES IN A 2-DIMENSIONAL QUANTUM ANTIFERROMAGNET.PDF(1777KB)----开放获取View Download

Recommended Citation:
YU, L,SU, ZB,LI, YM. HOLES IN A 2-DIMENSIONAL QUANTUM ANTIFERROMAGNET[J]. CHINESE JOURNAL OF PHYSICS,1993,31(5):579-616.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [YU, L]'s Articles
 [SU, ZB]'s Articles
 [LI, YM]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [YU, L]‘s Articles
 [SU, ZB]‘s Articles
 [LI, YM]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: HOLES IN A 2-DIMENSIONAL QUANTUM ANTIFERROMAGNET.PDF
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace